# SDR AALA991790

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHT IN MOST AFT OF AIRCRAFT INOPERATIVE.  REPLACED EMERGENCY FLOOR PATH LIGHT STRIP AT MOST AFT OF AIRCRAFT.  SYSTEM GROUND CHECKED, NOMRAL OPERATION.  (X)
